Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Cellina - A. Ferriero - E. Marchini

Reparameterizations and approximation of integrals of the calculus of variations

created by ferrieroa on 19 Apr 2007

[BibTeX]

Published Paper

Inserted: 19 apr 2007

Journal: J. Differential Equations
Volume: 193
Number: 2
Pages: 374-384
Year: 2003

Abstract:

We prove an approximation result, that implies the non-occurrence of the Lavrentiev Phenomenon.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1